Couldn't find what you looking for?

TRY OUR SEARCH!

i am currently taking the pill and have been for over 4 years. For the last 4 months I have been having my regular period, then about 5 days after taking the pill again and not bleeding, i am having very heavy bleeding for ages-almost until my regular period is due again. I am currently living in japan, and while I visited a doctor last month, he didn't seem to fully understand me and just gave me pills to stop the bleeding. But, as I am not confident that he actually understood me i have not taken them as i do not know exactly what they are. any ideas what could be wrong with me? I am 24 years old, I have no children and have never been pregnant and until now have had no problems with my pill or my periods. as im sure you understand this is becoming increasingly distressing and uncomfortable, not to mention very inconvenient and expensive! please help!

Loading...

I am having the same problem. I'm 19 and have been on the combined pill for nearly a year and a half and have just recently experienced heavy bleeding between periods. It started in the third week. I've also had an unusual outbreak of acne, which maybe hints at some kind of hormonal imbalance?! Im very worried, and my doctor has misdiagnosed me before, so i don't have a lot of faith in going to see him. The internet suggests so many possible causes I'm very confused as to what might be the real reason. Any help would be greatly appreciated.
Reply

Loading...